# SDR IPXA2021050769098

- Difficulty date: May 6, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 63,133 hours, 14,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMER LT BAT 1 LO LEVEL ONE ALERT. QRH PROCEDURE COMPLETED.  REPLACED EMERGENCY LIGHT BATTERY REF MM 33-51-01. OPS CK GOOD.
